# SDR AWXA0001883

- Difficulty date: June 19, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 29,065 hours, 11,944 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX- AIR TURNBACK - FLT 752- AFTER TAKEOFF, ECAM MESSAGE AFT CARGO DOOR APPEARED AND THE AIRCRAFT WAS RETURNED TO PHX.  IN PHX MAINTENANCE INSPECTED THE AFT CARGO DOOR TO ENSURE IT WAS FULLY CLOSED AND LOCKED, WHICH IT WAS.  THE AFT CARGO DOOR INDICATION WAS PLACED ON MEL 52-70-01 COND .7 AND PLACARDING PROCEDURES COMPLIED WITH.  AWAITING FURTHER TROUBLESHOOTING.
